# SDR SIMA2012045001

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 21,477 hours, 18,840 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3046 THE FLIGHT ATTENDANT ADVISED THE GREEN LIGHT ON THE GALLEY SMOKE DETECTOR DID NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF LAVATORY SMOKE DETECTION SYSTEM.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME IAW EMB 140 AMM 26-14-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
